# SDR CALA2019110501918

- Difficulty date: November 1, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 67,262 hours, 13,702 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 82011100012
- Condition: Fire
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: D

## Discrepancy

OVEN 107 CAUGHT FIRE AND ARCHED. CREW DEBRIEFED AS PER AMM 05-51-56-940-801C1, SOURCE VERIFIED TO BE OVEN 107 IN FORWARD GALLEY. OVEN INTERNAL REAR ELEMENT AND F AN COVER REMOVED AND NOTED TO BE HEAVILY CONTAMINATED WITH BURNT FOOD REMAINS. SMOKE/ODUR IN THE CABIN FORMS 46-6020 COMPLETED B Y BOTH CABIN AND FLIGHT CREW PER AMM 05-51-56. ALL 5 FORWARD E REPLACED. REMAINING OVENS REFITTED INTO ORIGINAL POSITIONS. ELECTRICAL FIRE. OVEN 107 LEFT REMOVED REF LOGPAGE 3716713 TO B ND, CIRCUIT BREAKER HAD NOT TRIPPED AND THERE WAS NO EVIDENCE OF EHIND INSPECTED FOR ANY SIGNS OF OVERHEATING OR DAMAGE, NONE FOU GALLEY OVENS REMOVED AS PER AMM 25-34-00 CONNECTORS AND WIRING B ESFR RAISED AS PER GMM 04-20-16.
